# SDR 2005FA0001587

- Difficulty date: November 28, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N521AF
- Make and model: Cessna 182T
- Aircraft serial: 18281194
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 12600747
- Condition: Misdrilled
- Location: Elevator Trim
- Part time: 1,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MFG MANDATES THE REMOVAL DISASSEMBLY, AND INSPECTION OF THE ELEVATOR TRIM ACTUATOR AT 1000 HRS TT OR 6 YEARS.  UPON REMOVAL OF THIS ACTUATOR,  FOUND THAT THE GROOVED PIN HOLES IN HOUSING WERE MISDRILLED.  THIS CAUSED THE PIN TO WEAR INTO THE ACTUATOR HOUSING.  OPERATE 18 AIRCRAFT WITH THE SAME ACTUATOR IN THEM.   AS ACTUATORS ARE REMOVED, WILL ADVISE.  PICTURES ARE AVAILABLE OF THE HOUSING IN QUESTION IF NEEDED FOR YOUR CONSIDERATION.  INSTALLING A NEW ACTUATOR IN THIS AIRCRAFT.  (K)
